# SDR CA110225005

- Difficulty date: February 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 3,904 hours
- Engine: Lyc O540F1B5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14912HT
- Condition: Failed
- Location: Engine
- Part time: 3 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER HAS LOW TORQUE.  REPLACED STARTER.
